MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE,DISSECTING,L-SHAPED; DISSECTING ELECTRODE

KARL STORZ SE & CO. KG ELECTRODE,DISSECTING,L-SHAPED; DISSECTING ELECTRODE
Model Number 26870UFS
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has not returned product 26870ufs for evaluation.Per the customer, the date code was pr03 which indicates the product was manufactured 03/2018 and it was shipped to the customer approximately 1 year ago.
 
Event or Problem Description
Allegedly, it was reported the l hook insulation was damaged prior to use and it sparked and burned the patient's skin.The burn was noticed after the procedure.

Brand Name
ELECTRODE,DISSECTING,L-SHAPED
Common Device Name
DISSECTING ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8689542
Report Number9610617-2019-00055
Device Sequence Number2298992
Product Code GEI
UDI-Device Identifier04048551072578
UDI-Public4048551072578
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K944796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26870UFS
Device Lot NumberPR03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;